# SDR WVER2014111800007

- Difficulty date: October 28, 2014
- Submitted: November 18, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 24,471 hours, 20,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 927
- Part time: 24,471 hours, 20,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CHAFED RIVET HEADS, AND TWO GOUGES APPROXIMATELY .500" L X .500" X .035" DEEP.
